# SDR DALA2024010800239

- Difficulty date: January 7, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N369DN
- Make and model: Airbus A321-211
- Aircraft serial: 8697
- Aircraft time: 15,002 hours, 6,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3069 DURING INSPECTION FOUND R1, R4, L4 DOOR ASSIST BOTTLES REQUIRE SERVICING. CORRECTIVE ACTION: SERVICED DOOR ASSIST BOTTLES. OK FOR SERVICE. (0143630)
